# SDR ASAA2022060238545

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 24,985 hours, 7,883 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTV4478
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 3291186-6PNC #2 ENG HPTACC S/N GRTV4478 LEAKING. GROUNDED - YES. REMOVED & REPLACED #2 ENG HPTACC VALVE REF B737-900 AMM 75-21-01. LEAK & OPS CHECKED GOOD.
